# SDR ZZDA2008074

- Difficulty date: February 28, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039251
- Part serial: 75721
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 25 THRU 31 EMERGENCY LIGHTS INOPERATIVE.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY & PWR SUPPLY REF AMM 33-51.  OPS CHECK GOOD.
